# SDR DALA1102240930

- Difficulty date: January 7, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N930DL
- Make and model: Doug MD-88
- Aircraft serial: 49717
- Aircraft time: 58,897 hours, 45,434 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Pin
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND EMERGENCY PATH LIGHTS  INOPERATIVE FROM ROWS 1 THRU 12 AND L1 AND R1 DOORS.  MX TROUBLESHOT AND FOUND A LOOSE PIN IN THE SIDEWALL AT ROW 10.  REPLACED PIN AT CONNECTOR.  ALL CHECKS NORMAL.
